# SDR SWAA2023090583271

- Difficulty date: July 27, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS540 AND BETWEEN LBL24.75 TO LBL45.5 AT PASSENGER CABIN 2023-469921<[01] REPLACED STIFFENER ASSY LOCATED BS540 AND BETWEEN LBL24.75 TO LBL45.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 143A0060 SHEET 36 REV A;[02] CORRECTED STEP 1 REPLACED STIFFENER ASSY LOCATED BS540 AND BETWEEN LBL24.75 TO LBL45.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 143A0060 SHEET 36 REV A SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
